Zee Medical, Serving the Twin Cities since 1973
Cart 0
Zee Medical Histenol Forte Multi-Symptom Cold Tablets

Histenol-Forte Multi-Symptom Cold Relief

SKU
$21.60

Non-drowsy nasal decongestant, expectorant and pain reliever to relieve multiple cold symptoms. Two per packet. A Zee exclusive formula!

OTC Medication Supplemental Information: Acetaminophen 325 mg, Phenylephrine hydrochloride 5 mg, Guaifenesin 100 mg



More from this collection